# SDR ASOA2016071815254

- Difficulty date: July 18, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 460 & 473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT  HAS CORROSION IN 2 SPOTS, BS 460 AND 473.15.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM TSK 53-01-11-000-802, EC/TC REO 601R-53-00-633 REV O, AND AMM TASK 53-01-11-400-802.
